# SDR SWIA2023010567077

- Difficulty date: December 16, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 21,222 hours, 11,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039060004
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP TRACK 1A HAS THICKNESS REDUCTION OF .029" WITH A GOUGE IN RADIUS OF TRACK.     (C-CHECK RO 1/3/2023)    .REMOVED AND REPLACED RH I/B FLAP TRACK 1A REF EMB 175 AMM 57-54-25.ASSET# TC2-552 CAL DUE 4/7/23.
